The meaning of the decoupled sites representation in terms of statistical mechanics and stochastics

Martini, Johannes W. R. ; Ullmann, G. Matthias ; Schlather, Martin

Additional URL:
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Match : communications in mathematical and in computer chemistry
Volume: 70
Issue number: 3
Page range: 829-850
Place of publication: Kragujevac
Publishing house: Univ. [u.a.]
ISSN: 0340-6253
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics
540 Chemistry

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item